American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Franco Flandoli, Elena Issoglio and Francesco Russo. Multidimensional stochastic differential equations with distributional drift. Trans. Amer. Math. Soc. 369 (2017) 1665-1688. MR 3581216.
Abstract, references, and article information   
View Article: PDF

[2] Yaozhong Hu and Khoa Lê. Nonlinear Young integrals and differential systems in H\"older media. Trans. Amer. Math. Soc. 369 (2017) 1935-2002. MR 3581224.
Abstract, references, and article information   
View Article: PDF

[3] René L. Schilling and Zoran Vondraček. Absolute continuity and singularity of probability measures induced by a purely discontinuous Girsanov transform of a stable process. Trans. Amer. Math. Soc. 369 (2017) 1547-1577. MR 3581212.
Abstract, references, and article information   
View Article: PDF

[4] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[5] Jiongmin Yong. Forward-backward stochastic differential equations with mixed initial-terminal conditions. Trans. Amer. Math. Soc. 362 (2010) 1047-1096. MR 2551515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas Cass, Peter Friz and Nicolas Victoir. Non-degeneracy of Wiener functionals arising from rough differential equations. Trans. Amer. Math. Soc. 361 (2009) 3359-3371. MR 2485431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vladimir Kurenok. A note on $L_2$-estimates for stable integrals with drift. Trans. Amer. Math. Soc. 360 (2008) 925-938. MR 2346477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard F. Bass and Moritz Kassmann. Harnack inequalities for non-local operators of variable order. Trans. Amer. Math. Soc. 357 (2005) 837-850. MR 2095633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard F. Bass and Edwin A. Perkins. Degenerate stochastic differential equations with Hölder continuous coefficients and super-Markov chains. Trans. Amer. Math. Soc. 355 (2003) 373-405. MR 1928092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard B. Sowers. On the tangent flow of a stochastic differential equation with fast drift. Trans. Amer. Math. Soc. 353 (2001) 1321-1334. MR 1806739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ming Liao. Lévy processes in semisimple Lie groups and stability of stochastic flows. Trans. Amer. Math. Soc. 350 (1998) 501-522. MR 1373644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Susan Lee. Optimal drift on $[0,1]$ . Trans. Amer. Math. Soc. 346 (1994) 159-175. MR 1254190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Dante DeBlassie. $L\sp p$ inequalities for stopping times of diffusions . Trans. Amer. Math. Soc. 295 (1986) 765-782. MR 833708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. P. Carverhill and K. D. Elworthy. Lyapunov exponents for a stochastic analogue of the geodesic flow . Trans. Amer. Math. Soc. 295 (1986) 85-105. MR 831190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Yeh. Existence of weak solutions to stochastic differential equations in the plane with continuous coefficients . Trans. Amer. Math. Soc. 290 (1985) 345-361. MR 787969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marc A. Berger. Central limit theorem for products of random matrices . Trans. Amer. Math. Soc. 285 (1984) 777-803. MR 752503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Douglas N. Hoover and Edwin Perkins. Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I . Trans. Amer. Math. Soc. 275 (1983) 1-36. MR 678335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Douglas N. Hoover and Edwin Perkins. Nonstandard construction of the stochastic integral and applications to stochastic differential equations. II . Trans. Amer. Math. Soc. 275 (1983) 37-58. MR 678335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Williams. Application of the dual-process method to the study of a certain singular diffusion . Trans. Amer. Math. Soc. 237 (1978) 101-110. MR 0464409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Avner Friedman and Mark A. Pinsky. Acknowledgement of priority: ``Asymptotic behavior of solutions of linear stochastic differential systems'' (Trans. Amer. Math. Soc. {\bf 181} (1973), 1--22) . Trans. Amer. Math. Soc. 203 (1975) 405. MR 0358988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Avner Friedman. Nonattainability of a set by a diffusion process . Trans. Amer. Math. Soc. 197 (1974) 245-271. MR 0346903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Avner Friedman and Mark A. Pinsky. Asymptotic stability and spiraling properties for solutions of stochastic equations . Trans. Amer. Math. Soc. 186 (1973) 331-358. MR 0329031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Avner Friedman and Mark A. Pinsky. Asymptotic behavior of solutions of linear stochastic differential systems . Trans. Amer. Math. Soc. 181 (1973) 1-22. MR 0319268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia